# SDR MASA200601941

- Difficulty date: July 24, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N400MJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 7309
- Aircraft time: 13,132 hours, 12,226 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL1569
- Condition: Malfunctioned
- Location: Spoileron
- Part time: 4,150 hours, 3,976 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7348 IAD - AIRCRAFT RETURNED TO GATE DUE TO A SPOILERON FAULT.  MAINTENANCE REMOVED AND REPLACED PCU.
